Acta Mathematica

, Volume 122, Issue 1, pp 173–195 | Cite as

k-mersions of manifolds

  • Sidnie Dresher Feit


Manifold Smooth Manifold Homotopy Class Compact Open Topology Coordinate Neighborhood 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Cairns, S. S.,Smooth approximations to polyhedra. University of Illinois and University of Warwick, mimeographed, 1967.Google Scholar
  2. [2]
    Chern, S. S., On the characteristic classes of Riemann manifolds.Proc. Nat. Acad. Sci. U.S.A., 33 (1947), 78–82.MATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Hirsch, M. W., Immersions of manifolds.Trans. Amer. Math. Soc., 23 (1959), 242–276.MathSciNetCrossRefGoogle Scholar
  4. [4]
    Lima, E., On the local triviality of the restriction map for embeddings.Comm. Math. Helv., 38 (1964), 163–164.MATHMathSciNetGoogle Scholar
  5. [5]
    Milnor, J.,Morse Theory. Princeton, Princeton Univ. Press, 1963.MATHGoogle Scholar
  6. [6]
    Palais, R., Local triviality of the restriction map for embeddings.Comm. Math. Helv., 34 (1960), 305–312.MATHMathSciNetGoogle Scholar
  7. [7]
    Phillips, A., Submersions of open manifolds.Topology 6 (1967), 171–206.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Poenaru, V.,Regular homotopy and isotopy. Harvard University, mimeographed, 1964.Google Scholar
  9. [9]
    Smale, S., Regular curves on Riemannian manifolds.Trans. Amer. Math. Soc., 87 (1958), 492–512.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    —, The classification of immersions of spheres in Euclidean spaces.Ann. of Math., 69 (1959), 327–344.MATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    Tomonaga, Y., Manifolds admitting continuous field of frames.Tohoku Math. J., 2, 1964.Google Scholar
  12. [12]
    Haefliger, A. &Poenaru, V., La classification des immersions combinatoires.Inst. Hautes Études Sci. Publ. Math., 23 (1964), 75–91.MathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1969

Authors and Affiliations

  • Sidnie Dresher Feit

There are no affiliations available

Personalised recommendations